# SDR CA140512009

- Difficulty date: May 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Rig
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT HAD JUST TAKEN OFF, WHEN THE PILOTS REALIZED WHEN THE FLAPS THAT THEY HAD MECHANICAL PROBLEMS.  THEY THEN STOPPED THEIR ASCENT AND OVER THE AIRPORT FOR 45 MINUTES TO CONSUME FUEL.  FLAP FAIL CAUTION MESSAGE AFTER RETRACTING THE FLAPS FROM FLAPS 20 DEGREES, FLAPS INDICATE 12 DEG.  FOUND BPSUS OUT OF RIG. RIGGED BPSUS AND OPS CHECKED GOOD AT THIS TIME.  PERFORMED OPS TEST OF THE FECU, PERFORMED SELF TEST OF THE BPSU BRAKE HOLDING.  ALL OPS CHECK GOOD AT THIS TIME.
